Custom cover image
Custom cover image

Optimal regularity and the free boundary in the parabolic Signorini problem / Donatella Danielli, Nicola Garofalo, Arshak Petrosyan, Tung To

By: Contributor(s): Resource type: Ressourcentyp: BuchBookLanguage: English Series: American Mathematical Society. Memoirs of the American Mathematical Society ; volume 249 = number 1181 (second of 8 numbers)Publisher: Providence, Rhode Island : American Mathematical Society, September 2017Description: v, 103 Seiten : IllustrationenISBN:
  • 9781470425470
Subject(s): Additional physical formats: 9781470441296 | Erscheint auch als: Optimal regularity and the free boundary in the parabolic Signorini problem. Online-Ausgabe Providence, Rhode Island : American Mathematical Society, 2017. 1 Online-Ressource (v, 103 Seiten)MSC: MSC: 35R35 | *35R35 | 35K85RVK: RVK: SI 130LOC classification:
  • QA931
PPN: PPN: 898308011
Holdings
Item type Home library Call number Status Date due Barcode Item holds
Institutsbestand Fachbibliothek Mathematik Z 57 c Not for loan
Total holds: 0

Powered by Koha